# SDR ASAA2021051434897

- Difficulty date: May 14, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,462 hours, 14,566 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulted
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT.  GROUNDED - YES. ACCOMPLISHED TSR, REPLACED ENG #1 J10 HARNESS REF B737-800 AMM 73-21-06-400-803-F00. ACCOMPLISHED FADEC SYSTEM TEST, OPS NML, NO FAULTS LOGGED REF AMM 73-21-00-700-802-F00. ACCOMPLISHED T495 INPUT MONITORING BEFORE TROUBLESHOOTING: S1 - 39.37 S2- 22.12 S3 - DASHES S4- 51.37 AFTER J10 HARNESS REPLACED: S1- 21.12 S2- 15.50 S3- 15.62 S4- 24.37.
